MathSciNet Relay Station
MathSciNet bibliographic data
MR1937197 (2003k:30041) 30C85 (30E20 42B20)
Mateu, Joan; Tolsa, Xavier; Verdera, Joan The planar Cantor sets of zero analytic capacity and the local $T(b)$-theorem. J. Amer. Math. Soc. 16 (2003), no. 1, 19–28 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement